Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Unicity in approximation of a function and its derivatives


Author: Lee Johnson
Journal: Math. Comp. 22 (1968), 873-875
MSC: Primary 41.15; Secondary 65.00
MathSciNet review: 0241856
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 41.15, 65.00

Retrieve articles in all journals with MSC: 41.15, 65.00


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1968-0241856-5
Article copyright: © Copyright 1968 American Mathematical Society